# SDR 96FDEA00369

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe
- Part number: BAC14902763
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (53-111-01-1) ON THE FAIL-SAFE AT BS 380 STR 26L WL 150 AROUND I/B FASTENER HOLE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3.
